Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasi-unmixedness and integral closure of Rees rings
HTML articles powered by AMS MathViewer

by Peter G. Sawtelle PDF
Proc. Amer. Math. Soc. 56 (1976), 95-98 Request permission

Abstract:

For certain Rees rings $\mathcal {R}$ of a local domain $R$, the quasi-unmixedness of $R$ is characterized in terms of a certain transform of $\mathcal {R}$ being contained in the integral closure of $\mathcal {R}$.
References
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 95-98
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0399073-0
  • MathSciNet review: 0399073